Zhai, Chengbo and Song, Ruipeng (2010) Existence and uniqueness of positive solutions for Neumann problems of second order impulsive differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (76). pp. 1-9. ISSN 1417-3875
|
Text
p536.pdf Download (122kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p536.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:32 |
Last Modified: | 21 Mar 2015 10:32 |
URI: | http://real.mtak.hu/id/eprint/23167 |
Actions (login required)
![]() |
Edit Item |